Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 546502, 10 pages
http://dx.doi.org/10.1155/2013/546502
Research Article

Two Efficient Generalized Laguerre Spectral Algorithms for Fractional Initial Value Problems

1Department of Mathematics and Computer Sciences, Faculty of Arts and Sciences, Cankaya University, Eskisehir Yolu 29.Km, 06810 Ankara, Turkey
2Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, Jeddah, Saudi Arabia
3Institute of Space Sciences, Magurele-Bucharest, Romania
4Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah, Saudi Arabia
5Department of Mathematics, Faculty of Science, Beni-Suef University, Beni Suef, Egypt

Received 15 April 2013; Accepted 21 May 2013

Academic Editor: Soheil Salahshour

Copyright © 2013 D. Baleanu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [53 citations]

The following is the list of published articles that have cited the current article.

  • Dumitru Baleanu, Hakimeh Mohammadi, and Shahram Rezapour, “The existence of solutions for a nonlinear mixed problem of singular fractional differential equations,” Advances in Difference Equations, 2013. View at Publisher · View at Google Scholar
  • Ali H. Bhrawy, and Mohammed A. Alghamdi, “The operational matrix of Caputo fractional derivatives of modified generalized Laguerre polynomials and its applications,” Advances in Difference Equations, 2013. View at Publisher · View at Google Scholar
  • A. H. Bhrawy, and M. A. Alghamdi, “Approximate Solutions of Fisher's Type Equations with Variable Coefficients,” Abstract and Applied Analysis, vol. 2013, pp. 1–10, 2013. View at Publisher · View at Google Scholar
  • Ali Ahmadian, Norazak Senu, Farhad Larki, Soheil Salahshour, Mohamed Suleiman, and Md Shabiul Islam, “Numerical Solution of Fuzzy Fractional Pharmacokinetics Model Arising from Drug Assimilation into the Bloodstream,” Abstract and Applied Analysis, 2013. View at Publisher · View at Google Scholar
  • A. H. Bhrawy, and M. A. Alghamdi, “A New Legendre Spectral Galerkin and Pseudo-Spectral Approximations for Fractional Initial Value Problems,” Abstract and Applied Analysis, vol. 2013, pp. 1–10, 2013. View at Publisher · View at Google Scholar
  • M. M. Tharwat, and S. M. Al-Harbi, “Approximation of Eigenvalues of Sturm-Liouville Problems by Using Hermite Interpolation,” Abstract and Applied Analysis, vol. 2013, pp. 1–14, 2013. View at Publisher · View at Google Scholar
  • Fukang Yin, Junqiang Song, Yongwen Wu, and Lilun Zhang, “Numerical Solution of the Fractional Partial Differential Equations by the Two-Dimensional Fractional-Order Legendre Functions,” Abstract and Applied Analysis, vol. 2013, pp. 1–13, 2013. View at Publisher · View at Google Scholar
  • Yin Yang, and Yunqing Huang, “Spectral-Collocation Methods for Fractional Pantograph Delay-Integrodifferential Equations,” Advances in Mathematical Physics, vol. 2013, pp. 1–14, 2013. View at Publisher · View at Google Scholar
  • A. H. Bhrawy, “A New Numerical Algorithm for Solving a Class of Fractional Advection-Dispersion Equation with Variable Coefficients Using Jacobi Polynomials,” Abstract and Applied Analysis, vol. 2013, pp. 1–9, 2013. View at Publisher · View at Google Scholar
  • Yang Liu, Zhichao Fang, Hong Li, and Siriguleng He, “A mixed finite element method for a time-fractional fourth-order partial differential equation,” Applied Mathematics and Computation, vol. 243, pp. 703–717, 2014. View at Publisher · View at Google Scholar
  • Ali H. Bhrawy, Yahia A. Alhamed, Dumitru Baleanu, and Abdulrahim A. Al-Zahrani, “New spectral techniques for systems of fractional differential equations using fractional-order generalized Laguerre orthogonal functions,” Fractional Calculus and Applied Analysis, vol. 17, no. 4, pp. 1137–1157, 2014. View at Publisher · View at Google Scholar
  • Bin Zheng, “A new fractional Jacobi elliptic equation method for solving fractional partial differential equations,” Advances in Difference Equations, 2014. View at Publisher · View at Google Scholar
  • Ram Jiwari, R.K. Gupta, and Vikas Kumar, “Polynomial differential quadrature method for numerical solutions of the generalized Fitzhugh–Nagumo equation with time-dependent coefficients,” Ain Shams Engineering Journal, 2014. View at Publisher · View at Google Scholar
  • J. Tenreiro Machado, “Numerical calculation of the left and right fractional derivatives,” Journal of Computational Physics, 2014. View at Publisher · View at Google Scholar
  • Mohamed Sadok Attia, Badii Ayadi, and Naceur Benhadj Braiek, “Decentralized control synthesis for bilinear systems using orthogonal functions,” Central European Journal of Engineering, vol. 4, no. 1, pp. 47–53, 2014. View at Publisher · View at Google Scholar
  • Youwei Zhang, “Formulation and solution to time-fractional generalized Korteweg-de Vries equation via variational methods,” Advances in Difference Equations, 2014. View at Publisher · View at Google Scholar
  • Mohsen Zayernouri, and George Em Karniadakis, “Fractional spectral collocation methods for linear and nonlinear variable order FPDEs,” Journal of Computational Physics, 2014. View at Publisher · View at Google Scholar
  • J. Tenreiro Machado, “Numerical analysis of the initial conditions in fractional systems,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 9, pp. 2935–2941, 2014. View at Publisher · View at Google Scholar
  • A. H. Bhrawy, M. A. Alghamdi, and Eman S. Alaidarous, “An Efficient Numerical Approach for Solving Nonlinear Coupled Hyperbolic Partial Differential Equations with Nonlocal Conditions,” Abstract and Applied Analysis, vol. 2014, pp. 1–14, 2014. View at Publisher · View at Google Scholar
  • Shao-Hong Yan, Xiao-Hong Chen, Gong-Nan Xie, Carlo Cattani, and Xiao-Jun Yang, “Solving Fokker-Planck Equations on Cantor Sets Using Local Fractional Decomposition Method,” Abstract and Applied Analysis, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • A. H. Bhrawy, A. S. Alofi, and R. A. Van Gorder, “An Efficient Collocation Method for a Class of Boundary Value Problems Arising in Mathematical Physics and Geometry,” Abstract and Applied Analysis, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • A. H. Bhrawy, and M. A. Alghamdi, “A Shifted Jacobi-Gauss Collocation Scheme for Solving Fractional Neutral Functional-Differential Equations,” Advances in Mathematical Physics, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • A. H. Bhrawy, “A New Legendre Collocation Method for Solving a Two-Dimensional Fractional Diffusion Equation,” Abstract and Applied Analysis, vol. 2014, pp. 1–10, 2014. View at Publisher · View at Google Scholar
  • Ali H. Bhrawy, Abdulrahim AlZahrani, Dumitru Baleanu, and Yahia Alhamed, “A Modified Generalized Laguerre-Gauss Collocation Method for Fractional Neutral Functional-Differential Equations on the Half-Line,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • A. H. Bhrawy, and M. A. Alghamdi, “A Legendre tau-Spectral Method for Solving Time-Fractional Heat Equation with Nonlocal Conditions,” The Scientific World Journal, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • A. H. Bhrawy, and A. S. Alofi, “An Accurate Spectral Galerkin Method for Solving Multiterm Fractional Differential Equations,” Mathematical Problems in Engineering, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • B. A. Jacobs, and C. Harley, “Two Hybrid Methods for Solving Two-Dimensional Linear Time-Fractional Partial Differential Equations,” Abstract and Applied Analysis, vol. 2014, pp. 1–10, 2014. View at Publisher · View at Google Scholar
  • Yong-Ju Yang, and Liu-Qing Hua, “Variational Iteration Transform Method for Fractional Differential Equations with Local Fractional Derivative,” Abstract and Applied Analysis, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • Jing Li, and Jiangang Qi, “Spectral problems for fractional differential equations from nonlocal continuum mechanics,” Advances in Difference Equations, vol. 2014, no. 1, 2014. View at Publisher · View at Google Scholar
  • A. Ahmadian, S. Salahshour, D. Baleanu, H. Amirkhani, and R. Yunus, “Tau method for the numerical solution of a fuzzy fractional kinetic model and its application to the oil palm frond as a promising source of xylose,” Journal of Computational Physics, vol. 294, pp. 562–584, 2015. View at Publisher · View at Google Scholar
  • Ali H. Bhrawy, Taha M. Taha, and Jose A. Tenreiro Machado, “A review of operational matrices and spectral techniques for fractional calculus,” Nonlinear Dynamics, vol. 81, no. 3, pp. 1023–1052, 2015. View at Publisher · View at Google Scholar
  • Yang Liu, Yanwei Du, Hong Li, Siriguleng He, and Wei Gao, “Finite difference/finite element method for a nonlinear time-fractional fourth-order reaction–diffusion problem,” Computers & Mathematics with Applications, 2015. View at Publisher · View at Google Scholar
  • Ali H. Bhrawy, Taha M. Taha, Ebrahim O. Alzahrani, Dumitru Baleanu, and Abdulrahim A. Alzahrani, “New Operational Matrices for Solving Fractional Differential Equations on the Half-Line,” Plos One, vol. 10, no. 5, 2015. View at Publisher · View at Google Scholar
  • Byron A. Jacobs, “High-order compact finite difference and laplace transform method for the solution of time-fractional heat equations with dirchlet and neumann boundary conditions,” Numerical Methods for Partial Differential Equations, 2015. View at Publisher · View at Google Scholar
  • Mohsen Zayernouri, Mark Ainsworth, and George Em Karniadakis, “A unified Petrov-Galerkin spectral method for fractional PDEs,” Computer Methods In Applied Mechanics And Engineering, vol. 283, pp. 1545–1569, 2015. View at Publisher · View at Google Scholar
  • Abdelkawy, Hafez, Bhrawy, and Tahapp. 191–218, 2015. View at Publisher · View at Google Scholar
  • Najeeb Alam Khan, and Oyoon Abdul Razzaq, “A Systematic Spectral-Tau Method for the Solution of Fuzzy Fractional Diffusion and Fuzzy Fractional Wave Equations,” Tbilisi Mathematical Journal, vol. 8, no. 2, 2015. View at Publisher · View at Google Scholar
  • Ali H. Bhrawy, Dumitru Baleanu, and Fouad Mallawi, “A New Numerical Technique For Solving Fractional Sub-Diffusion And Reaction Sub-Diffusion Equations With A Non-Linear Source Term,” Thermal Science, vol. 19, pp. S25–S34, 2015. View at Publisher · View at Google Scholar
  • Shilpi Jain, Junesang Choi, Praveen Agarwal, and Kottakkaran Sooppy Nisar, “Integrals involving laguerre type polynomials and bessel functions,” Far East Journal of Mathematical Sciences, vol. 100, no. 6, pp. 965–976, 2016. View at Publisher · View at Google Scholar
  • Heydari, Cattani, and Hooshmandasl, “Numerical solution of fractional sub-diffusion and time-fractional diffusion-wave equations via fractional-order Legendre functions,” European Physical Journal Plus, vol. 131, no. 8, 2016. View at Publisher · View at Google Scholar
  • Mohsen Zayernouri, and Anastasios Matzavinos, “Fractional Adams-Bashforth/Moulton methods: An application to the fractional Keller-Segel chemotaxis system,” Journal of Computational Physics, vol. 317, pp. 1–14, 2016. View at Publisher · View at Google Scholar
  • A. H. Bhrawy, M. A. Zaky, and J. A. Tenreiro Machado, “Efficient Legendre spectral tau algorithm for solving the two-sided space-time Caputo fractional advection-dispersion equation,” Journal Of Vibration And Control, vol. 22, no. 8, pp. 2053–2068, 2016. View at Publisher · View at Google Scholar
  • Ali Alizadeh, and Sohrab Effati, “An iterative approach for solving fractional optimal control problems,” Journal of Vibration and Control, vol. 24, no. 1, pp. 18–36, 2016. View at Publisher · View at Google Scholar
  • S. Mashayekhi, and M. Razzaghi, “Numerical solution of distributed order fractional differential equations by hybrid functions,” Journal of Computational Physics, 2016. View at Publisher · View at Google Scholar
  • Jong Jin Seo, Taekyun Kim, Dae San Kim, and Kyung-Won Hwang, “Some identities of Laguerre polynomials arising from differential equations,” Advances in Difference Equations, vol. 2016, no. 1, 2016. View at Publisher · View at Google Scholar
  • Fakhrodin Mohammadi, and Syed Tauseef Mohyud-Din, “A fractional-order Legendre collocation method for solving the Bagley-Torvik equations,” Advances in Difference Equations, vol. 2016, no. 1, 2016. View at Publisher · View at Google Scholar
  • T. Aboelenen, S.A. Bakr, and H.M. El-Hawary, “Fractional Laguerre spectral methods and their applications to fractional differential equations on unbounded domain,” International Journal of Computer Mathematics, pp. 1–27, 2016. View at Publisher · View at Google Scholar
  • Hassan Khosravian-Arab, Mehdi Dehghan, and M.R. Eslahchi, “Fractional spectral and pseudo-spectral methods in unbounded domains: Theory and applications,” Journal of Computational Physics, vol. 338, pp. 527–566, 2017. View at Publisher · View at Google Scholar
  • Mohammad Hossein Heydari, and Zakieh Avazzadeh, “Legendre wavelets optimization method for variable-order fractional Poisson equation,” Chaos, Solitons & Fractals, vol. 112, pp. 180–190, 2018. View at Publisher · View at Google Scholar
  • Dilek Varol Bayram, and Ayşegül Daşcıoğlu, “A method for fractional Volterra integro-differential equations by Laguerre polynomials,” Advances in Difference Equations, vol. 2018, no. 1, 2018. View at Publisher · View at Google Scholar
  • Hussien Shafei Hussien, “Efficient Collocation Operational Matrix Method for Delay Differential Equations of Fractional Order,” Iranian Journal of Science and Technology, Transactions A: Science, 2018. View at Publisher · View at Google Scholar
  • Mahmoud Behroozifar, and Hamzeh Agahi, “Choquet calculus using operational matrices,” Information Sciences, vol. 478, pp. 627–640, 2019. View at Publisher · View at Google Scholar
  • Mohammad Hossein Heydari, Zakieh Avazzadeh, and Malih Farzi Haromi, “A wavelet approach for solving multi-term variable-order time fractional diffusion-wave equation,” Applied Mathematics and Computation, vol. 341, pp. 215–228, 2019. View at Publisher · View at Google Scholar